# SDR DALA2022081005464

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 73,912 hours, 30,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2354770) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT (4EAS) BETWEEN BSTA 951 & 967 AND BETWEEN RBL 25 & 51 / LBL 25 & 51. FLOORS SUPPORTS (4EAS) ON BETWEEN BSTA 951 TO 967 AND BETWEEN RBL 25 & 51 / LBL 25 & 51 ON PASSENGER CABIN WERE REPLACED PER B737-800 SRM 51-40-02-0G.
